# SDR MASA2017010512793

- Difficulty date: January 5, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N89308
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000422
- Aircraft time: 5,714 hours, 3,215 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FA FLASHLIGHT CHARGE LIGHT INOPERATIVE.
